The Stacks project

Bibliography entry olsson_sheaves

author
Olsson, Martin Christian
title
Sheaves on Artin stacks
year
2007
journal
Journal für die Reine und Angewandte Mathematik
volume
603
pages
55–112

@ARTICLE{olsson_sheaves,
    AUTHOR = "Olsson, Martin Christian",
    TITLE = "Sheaves on {A}rtin stacks",
    JOURNAL = "J. Reine Angew. Math.",
    FJOURNAL = {Journal f\"ur die Reine und Angewandte Mathematik},
    VOLUME = "603",
    YEAR = "2007",
    PAGES = "55--112",
    ISSN = "0075-4102",
    CODEN = "JRMAA8"
}

      

This item is referenced in 6 tags:

  • in Section 72.1: Introduction
  • in Section 93.1: Introduction
  • in Section 93.11: Quasi-coherent modules, which cites Definition 6.1 of olsson_sheaves
  • in Section 109.3: Books and online notes
  • in Subsection 109.5.5: Cohomology
  • in Subsection 109.5.11: Theorem on formal functions and Grothendieck's Existence Theorem